# SDR FDEA202308161450

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25592
- Aircraft time: 65,883 hours, 25,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1542200
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN CARGO FLOOR SEAT TRACK @ LBL24.75, APPROX STA 657 HAS MULTIPLE GOUGES AS   MARKED REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-00-52-1A, REPAIRED SEAT   TRACK IAW B757 SRM 53-00-52-2R - REPAIR #3 - OPTION#2
